On squeezing and flow of energy for nonlinear wave equations

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)668-701
Number of pages34
JournalGeometric and Functional Analysis
Volume5
Publication statusPublished - 1995

Cite this

@article{88ebad03df2f4ec69ca7ea4390a638aa,
title = "On squeezing and flow of energy for nonlinear wave equations",
author = "Sergei Kuksin",
year = "1995",
language = "English",
volume = "5",
pages = "668--701",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkh{\"a}user",

}

On squeezing and flow of energy for nonlinear wave equations. / Kuksin, Sergei.

In: Geometric and Functional Analysis, Vol. 5, 1995, p. 668-701.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On squeezing and flow of energy for nonlinear wave equations

AU - Kuksin, Sergei

PY - 1995

Y1 - 1995

M3 - Article

VL - 5

SP - 668

EP - 701

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

ER -